# SDR DALA2017062605005

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO BAY FLOOR PANEL 140EF IS CORRODED AROUND PERIMETER OF PANEL.  MAINTENANCE FABRICATED A NEW FLOOR PANEL IAW SRM 53-00-53, 51-40-05, & DWG 453A2610.
